Hamilton   Hamilton-Jacobi et théorie KAM faible
  À l'interface des EDP, systèmes dynamiques, lagrangiens et symboliques
ANR-07-BLAN-0361
   
Programme blanc KAMFAIBLE
Présentation
Membres
Groupes de travail
Rencontres
Ressources
Publications
Bibliographie
Liens externes
Emploi : post-doct
 
Publications
Dernière mise à jour
8 juillet 2009



  • (pdf)
  • (pdf) Peter Albers and Marco Mazzucchelli, Periodic bounce orbits of prescribed energy, Preprint (2010).
  • (pdf) L. Ambrosion, P. Bernard, Uniqueness of signed measures solving the continuity equation for Osgood vector fields, Preprint (2008).
  • (pdf) Nalini Anantharaman. Spectral deviations for the damped wave equation. Geom. Funct. Anal. Vol. 20 (2010), 593626.
  • (pdf) Nalini Anantharaman, A hyperbolic dispersion estimate, with applications to the linear Schrodinger equation, Proceedings of the International Congress of Mathematicians Hyderabad, India, (2010).
  • (pdf) Nalini Anantharaman, Eigenfunctions of the laplacian on negatively curved manifolds : a semiclassical approach, Clay Mathematics Proceedings Volume 10, (2010).
  • (pdf) Nalini Anantharaman and Stéphane Nonnenmacher, Chaotic vibrations and strong scars, Preprint (2010).
  • (pdf) Marie-Claude Arnaud. Are pseudographs Lagrangian submanifolds? Preprint (2009), pp. 1-16.
  • (pdf) Marie-Claude Arnaud. The link between the shape of the Aubry-Mather sets and their Lyapunov exponents. Preprint (2009), pp. 1-31.
  • (pdf) Balacheff, Florent; Massart, Daniel Stable norms of non-orientable surfaces. Ann. Inst. Fourier (Grenoble) 58 (2008), no. 4, 1337-1369.
  • (pdf) Guy Barles. A short proof of the C^{0,\alpha}-regularity of viscosity subsolutions for superquadratic viscous Hamilton-Jacobi equations and applications. Preprint (2009), pp. 1-15.
  • (pdf) Guy Barles, Philippe Laurencot et Christian Stinner. Convergence to steady states for radially symmetric solutions to a quasilinear degenerate diffusive Hamilton-Jacobi equation. Preprint (2009), pp. 1-21.
  • (pdf) G. Barles, A. Porretta, T. Tabet Tchamba, On the large time behavior of solutions of the Dirichlet problem for subquadratic viscous Hamilton-Jacobi equations, Preprint (2009).
  • (pdf) Patrick Bernard, and Ugo Bessi, Young measures, Cartesian maps, and polyconvexity, Preprint (2008).
  • (pdf) P. Bernard, On the Conley decoposition of Mather sets, Preprint (2008).
  • (pdf) P. Bernard, Young Measures, Superposition and Transport, Indiana University Mathematics Journal, (2008).
  • (pdf) P. Bernard, Large normally hyperbolic cylinders in a priori stable Hamiltonian systems, Preprint (2009).
  • (pdf) P. Bernard, Lasry-Lions regularization and a Lemma of Ilmanen, Preprint (2009).
  • (pdf) P. Bernard, Some remarks on the continuity equation, Preprint (2009).
  • (pdf) P. Bernard, On the number of Mather measures of Lagrangian systems, Preprint (2009).
  • (pdf) Patrick Bernard and Gonzalo Contreras, A generic property of families of lagrangian systems, Preprint (2008).
  • (pdf) Thierry Bousch. Nouvelle preuve d'un theoreme de Yuan et Hunt. Bull. SMF 136 (2008), 227-242.
  • (pdf) Thierry Bousch. Le lemme de Mane-Conze-Guivarc'h pour les systemes amphidynamiques rectifiables. Preprint (2007).
  • (pdf) L. Caffarelli, J.-M. Roquejoffre, O. Savin. Nonlocal minimal surfaces. Preprint (2009), pp. 1-32.
  • (pdf) L. Caffarelli, J.-M. Roquejoffre, O. Savin. Plane-like minimisers of fractional Sobolev norms. Preprint (2009).
  • (pdf) Piermarco Cannarsa, Pierre Cardaliaguet. Holder estimates in space-time for viscosity solutions of Hamilton-Jacobi equations. Preprint (2009), pp. 1-36.
  • (pdf) Pierre Cardaliaguet. Ergodicity of Hamilton-Jacobi equations with a non coercive non convex Hamiltonian in $\R^2/\Z^2$. Preprint (2009), pp. 1-25.
  • (pdf) Marco Castelpietra, Ludovic Rifford. Regularity properties of the distance function to conjugate and cut loci for viscosity solutions of Hamilton-Jacobi equations and applications in Riemannian geometry. ESAIM Control Optim. Calc. Var. Preprint (2008), pp. 1-24, à paraitre.
  • (pdf) Alain Chenciner. Cours d'introduction à KAM faible à l'Université Tsinghua de Hsinchu (Taiwan). Calculus of variations in the convex case : an introduction to Fathi's weak KAM theory and Mather's theory of minimal invariant measures. Notes de cours (2004), pp. 1-32.
  • (pdf) Albert Fathi. Weak KAM Theorem in Lagrangian Dynamics. Preliminary Version, Number 10 (2008).
  • (pdf) Albert Fathi, Alessio Figalli, Ludovic Rifford. On the Hausdorff dimension of the Mather quotient. Comm. Pure Appl. Math. 62 (2009), no. 4, 445-500.
  • (pdf) Albert Fathi, Alessio Figalli. Optimal transport on non-compact manifolds. A paraitre dans Israel journal of Maths (2009).
  • (pdf) Albert Fathi. Denjoy-Schwartz and Hamilton-Jacobi. A paraitre dans Journal of Faculty of Sciences of Kyoto University (2009).
  • (pdf) Jacques Féjoz, Mauricio Garay. Un théorème sur les actions de groupes de dimension infinie. Preprint (2009).
  • (pdf) Alessio Figalli, Nicola Gigli. A new transportation distance between non-negative measures, with applications to gradients flows with Dirichlet boundary conditions. Preprint (2009), pp. 1-23.
  • (pdf) Alessio Figalli, Nicola Gigli. Local semiconvexity of Kantorovich potentials on non-compact manifolds. Preprint (2009), pp. 1-8.
  • (pdf) Alessio Figalli, Ludovic Rifford. Mass Transportation on sub-Riemannian Manifolds. Geom. Funct. Anal. Preprint (2008), pp. 1-46, à paraitre.
  • (pdf) Alessio Figalli, Ludovic Rifford; Continuity of optimal transport maps and convexity of injectivity domains on small deformations of the two-sphere; Comm. Pure Appl. Math. Preprint (2009), pp. 1-30, à paraitre.
  • (pdf) Ernest Fontich, Rafael de la Llave and Yannick Sire. Construction of invariant whiskered tori by a parameterization method. Part I: Maps and flows in finite dimensions. To appear in Journal of Diff. Eq.
  • (pdf) N. Forcadel, Cyril Imbert et R. Monneau. Homogenization of the fully overdamped Frenkel-Kontorova models. J. Differential Equations 246 (2009), 1057-1097.
  • (pdf) N. Forcadel, Cyril Imbert et R. Monneau. Homogenization of some particle systems with two-body interactions and of the dislocation dynamics. Discrete and Continuous Dynamical Systems - Serie A 23 (2009), no 3, 785-826.
  • (pdf) N. Forcadel, Cyril Imbert et R. Monneau. Homogenization of accelerated Frenkel-Kontorova models with n types of particles. Preprint (2009), pp. 1-38.
  • (pdf) Eduardo Galibardi, Philippe Thieullen. On calibrated and separating sub-actions. Preprint (2008), pp. 1-21.
  • (pdf) Eduardo Galibardi, Philippe Thieullen, Minimizing orbits in the discrete Aubry-Mather model. Preprint (2009), pp. 1-49.
  • (pdf) Gemma Huguet, Rafael de la Llave and Yannick Sire. Fast numerical algorithms for the computation of invariant tori in Hamiltonian systems; Preprint (2009).
  • (pdf) E.Maderna, A.Venturelli. Globally Minimizing Parabolic Motions in the Newtonian N-body Problem. A paraitre sur Arch. Rat. Mech. Anal.
  • (pdf) Daniel Massart Vertices of Mather's beta function, II. Ergodic Theory and Dynamical Systems. Published Online by Cambridge University Press (2009).
  • (pdf) Daniel Massart. Aubry sets vs Mather sets in two degrees of freedom. Preprint (2008), pp. 1-19.
  • (pdf) Pierre Pageault. Conley barriers and their applications: chain-recurrence and Lyapunov functions. Preprint (2009).
  • (pdf) Ludovic Rifford, E. Trélat. On the stabilization problem for nonholonomic distributions. J. Eur. Math. Soc., 11(2):223-255, 2009.
  • (pdf) Alfonso Sorrentino. On the Integrability of Tonelli Hamiltonians. Preprint (2009), pp. 1-19.
  • (pdf) Thierry Wilfried Tabet Tchamba. Large time behavior of solutions of viscous Hamilton-Jacobi. Equations with superquadratic Hamiltonian. Preprint (2009), pp. 1-26.
  • (pdf) Maxime Zavidovique. Strict sub-solutions and Mane potential in discrete weak KAM theory. Preprint (2009), pp.1-49.
contact
Philippe Thieullen